MathSciNet Relay Station
MathSciNet bibliographic data
MR1436784 (97k:65058) 65D30 (33C10 41A60 65R10)
Sidi, Avram Computation of infinite integrals involving Bessel functions of arbitrary order by the $\overline D$-transformation. J. Comput. Appl. Math. 78 (1997), no. 1, 125–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement